# SDR REXA2014032400321

- Difficulty date: March 24, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N8797A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7797
- Aircraft time: 23,926 hours, 21,236 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED APU FIRE WARNING INDICATION INBD RDU AFTER APU START.  CREW FOLLOWED QRH, APU FIRE BOTTLE DISCHARGED.  FLT LANDED WITHOUT INCIDENT.  NO EVIDENCE OF FIRE. CREW DID DECLARE EMERGENCY.  R & R APU FIRE LOOPS IAW AMM 26-12-01. OPS CHECKED APU FIRE SYSTEM GOOD IAW AMM 26-12-00.
